MAUDE Adverse Event Report: BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

BMC MEDICAL CO., LTD LUNA G3 APAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number G3-A20
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Dyspnea (1816); High Blood Pressure/ Hypertension (1908)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
3b medical, inc.Dba react health was contacted by a durable medical equipment (dme) provider advising that their patient reported that over the last few weeks he's been waking up with increased blood pressure and "feelings of suffocation¿ using the device.The dme provider advised react health that he had reviewed the data from the patient¿s device and noticed increases in pressure, but there were no apparent obstructions occurring (or at least nothing being recorded by the device).Additionally, he advised that the leak level was showing no deviation at all ¿ it was at 0.The device was then returned to, and evaluated by, react health who verified the reported issues that the device was increasing in pressure and that the data was not being recorded.During testing, react health also observed that the flow was abnormally low.React health determined that the root cause of the reported issues was the flow sensor on the main pcba.The device has not been returned to the manufacturer.

Brand Name
LUNA G3 APAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
BMC MEDICAL CO., LTD
room 110 tower a fengyu bldg
no.115 fucheng road
haidian, beijing 10003 6
CH  100036
MDR Report Key23326312
Report Number3009096682-2025-00011
Device Sequence Number10616755
Product Code BZD
UDI-Device Identifier06948538363331
UDI-Public(01)06948538363331(11)241220
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG3-A20
Device Catalogue NumberLG3600
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2025
Device Age9 MO
Event Location Home
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age43 YR
Patient SexMale
Patient Weight137 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA10/17/2025